Alert archive / Maine / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 13, NWS Caribou, ME

July 7, 2023Piscataquis County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Jul 7, 2023, 3:43 PM EDT for Piscataquis County, Maine. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2023, 3:43 PM EDT (19:43 UTC)
Expired
Jul 7, 2023, 4:04 PM EDT
In force
21 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Piscataquis County, ME

The radar

The Caribou radar (KCBW), 88 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 7.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2023-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 350 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2023-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
350 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1228 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

352 
WUUS51 KCAR 071943
SVRCAR
MEC021-072030-
/O.NEW.KCAR.SV.W.0013.230707T1943Z-230707T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Caribou ME
343 PM EDT Fri Jul 7 2023

The National Weather Service in Caribou Maine has issued a

* Severe Thunderstorm Warning for...
  East central Piscataquis County in north central Maine...

* Until 430 PM EDT.

* At 342 PM EDT, a severe thunderstorm was located near Mount
  Katahdin, moving northeast at 10 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Mount Katahdin and Baxter State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4604 6892 4593 6882 4588 6883 4581 6906
      4590 6910
TIME...MOT...LOC 1942Z 235DEG 11KT 4585 6903 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AStrauser
2 follow-up statements
223 
WWUS51 KCAR 071957
SVSCAR

Severe Weather Statement
National Weather Service Caribou ME
357 PM EDT Fri Jul 7 2023

MEC021-072030-
/O.CON.KCAR.SV.W.0013.000000T0000Z-230707T2030Z/
Piscataquis ME-
357 PM EDT Fri Jul 7 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR EAST CENTRAL PISCATAQUIS COUNTY...

At 356 PM EDT, a severe thunderstorm was located near Mount Katahdin,
moving northeast at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Mount Katahdin and Baxter State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4599 6888 4593 6882 4588 6883 4582 6903
      4584 6905 4589 6902
TIME...MOT...LOC 1956Z 235DEG 11KT 4588 6898 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AStrauser
711 
WWUS51 KCAR 072004
SVSCAR

Severe Weather Statement
National Weather Service Caribou ME
404 PM EDT Fri Jul 7 2023

MEC021-072014-
/O.CAN.KCAR.SV.W.0013.000000T0000Z-230707T2030Z/
Piscataquis ME-
404 PM EDT Fri Jul 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PISCATAQUIS
COUNTY IS CANCELLED...
                
The storms which prompted the warning have weakened below severe
limits, but frequent cloud to ground lightning and heavy downpours
are still likely. Therefore, the warning has been cancelled.  However
heavy rain is still possible with this thunderstorm.

LAT...LON 4599 6888 4593 6882 4588 6883 4582 6903
      4584 6905 4589 6902
TIME...MOT...LOC 2000Z 235DEG 11KT 4590 6895 

$$

AStrauser

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:32 PM EDT, 11 minutes earlier.

Area forecast discussion, Jul 7, 3:32 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
332 PM EDT Fri Jul 7 2023

.SYNOPSIS...
A weak cold front will stall out across the area tonight and
into the weekend. Low pressure will track northward along the
stalled boundary Monday into Tuesday.

&&

.NEAR TERM /THROUGH SATURDAY/...
The pre-frontal boundary ahead of the cold front will continue
to push through the region this evening and into tonight. Strong
thunderstorms along this boundary have started to move through
the north and will move SE through early tonight. High CAPE
values and steep lapse rate will continue to power these storms
after sunset, though the diurnal heating will play a roll in the
decrease of the cells. The main concern for early tonight will
be any rain behind the front that could produce more flash
flooding. Model guidance and reflectivity indicate that most of
the storms should stay north of the Bangor Region due to the
stable marine layer, though cannot rule out an isolated
thunderstorm moving through southern Penobscot. Otherwise, after
the cold front moves through tonight, thunderstorms should end
and more stable air will settle in. This with the calm winds
will produce patchy fog across the region, with denser localized
fog in areas that received rain and along the coast.

By Saturday, the upper level ridge will move through, pushing
tropical air into the region. Vorticity models still show some
weak vort max along the western edge of the North Woods. This
with the warm, moist airmass will produce daytime scattered
showers in the afternoon with scattered to isolated
thunderstorms north of the Bangor Region. These thunderstorms
should be less strong with the fast moving CAPE and lapse rates
moving out of the area. Temps in the 80s with light winds.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
Sfc boundary remains back to our west Sat evening as showers and
storms begin to wane with loss of daytime heating. Yet another round
of fog will will move in again from over the waters into Downeast
zones. Minimum temps will remain warm in the m/u 60s with dwpts
remaining juicy thru the overnight.

With boundary still remaining back to our west and diurnal htg Sun
afternoon, expect another round of storms acrs the northwest. MUCAPE
continues to be tall and skinny with very little shear, so looking
at mainly pulse storms with pw values remaining above 1 inch. Very
little storm motion with unidirectional flow will lead to another
round of torrential downpours.

Sun night will see trof begin to go negative with showers affecting
mainly wrn New England before slowly pushing into the area Mon
morning. As usual with diurnal htg expected another round of storms
will be possible on Mon afternoon. Temps wl only be able to rise to
around 80 over the ern border with lwr 70s over the Central
Highlands.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Area will be in between H5 low closed off over nrn Ontario and upr
ridge over the North Atlantic. Deep southwest flow continues across
the northeast through the end of the week. Lead s/wv moves thru
CWA on Tuesday with Tuesday likely being the coolest day of the
week with all sites in the m70s due to rainy and cloudy
conditions.

Drier air moves in behind for Tue night tho with upr trof
remaining back to our west cannot rule out diurnally driven
showers and storms.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
NEAR TERM: Mainly VFR for all terminals this evening with
decreasing conditions in strong thunderstorms. By tonight, BGR
and BHB will decrease to IFR/LIFR in low cigs/vsby for patchy
to areas of fog. MVFR/IFR in low cig/vsby possible for Aroostook
terminals in patchy fog, depending on rain showers in the area.
By Saturday, conditions will return to VFR by late morning. S
winds around 5 kts for tonight and Saturday.

SHORT TERM:
Sat night...IFR for southern terminals with patchy MVFR vsbys at
Aroostook terminals. Light S winds.

Sun-Sun night...IFR late night and early morning over Downeast
in patchy fog. Isolated storms at northern terminals though
mainly VFR.

Mon-Tue...MVFR/IFR with moderate showers and storms at all
terminals.

Tue night-Wed...MVFR/IFR in patchy fog over Downeast terminals
late night and early morning. Mainly VFR across the north though
may see isold storms.

&&

.MARINE...
NEAR TERM: Winds and seas will remain below SCA levels tonight
and Saturday.

SHORT TERM: Seas and winds remain well below SCA levels through
the middle of next week. Visibilities will continue to be
significantly reduced in fog.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Flood Watch until 10 PM EDT this evening for MEZ001>006-010.
MARINE...None.

&&

Near Term...LaFlash
Short Term...Buster
Long Term...Buster
Aviation...LaFlash/Buster
Marine...LaFlash/Buster
Hazardous weather outlook, Jul 7, 2:48 PM EDT, 55 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
248 PM EDT Fri Jul 7 2023

MEZ001>006-010-081900-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-
248 PM EDT Fri Jul 7 2023

...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine, Far Northern Maine and North Woods Maine.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Thunderstorms this afternoon and early evening will likely contain
heavy rain, and may contain gusty wind and small hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Showers and thunderstorms with locally heavy rainfall may occur over
portions of the region every afternoon and evening from Saturday
through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ011-031-032-081900-
Central Penobscot-Southern Piscataquis-Northern Washington-
248 PM EDT Fri Jul 7 2023

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine and Penobscot Valley Maine.

.DAY ONE...This afternoon and tonight.

Thunderstorms this afternoon and early evening will likely contain
heavy rain, and may contain gusty wind and small hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Showers and thunderstorms with locally heavy rainfall may occur over
portions of the region every afternoon and evening from Saturday
through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ015>017-081900-
Southern Penobscot-Interior Hancock-Central Washington-
248 PM EDT Fri Jul 7 2023

This Hazardous Weather Outlook is for Interior DownEast Maine and
Penobscot Valley Maine.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Showers and thunderstorms with locally heavy rainfall may occur over
portions of the region every afternoon and evening from Saturday
through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-081900-
Coastal Hancock-Coastal Washington-
248 PM EDT Fri Jul 7 2023

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Showers and thunderstorms with locally heavy rainfall may occur over
portions of the region every afternoon and evening from Saturday
through Tuesday. Fog will likely become dense in spots each night
through early next week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-081900-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
248 PM EDT Fri Jul 7 2023

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This afternoon and tonight.

Areas of fog, locally dense, will persist over the waters.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Areas of fog, locally dense, will persist over the waters through
early next week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jul 7, 12:27 PM EDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Caribou ME
1227 PM EDT Fri Jul 7 2023

MEZ001-002-071715-
Northeast Aroostook ME-Northwest Aroostook ME-
1227 PM EDT Fri Jul 7 2023

...A strong thunderstorm will impact portions of northeastern
Aroostook County through 115 PM EDT...

At 1227 PM EDT, Doppler radar was tracking a strong thunderstorm near
Frenchville, or 7 miles east of Fort Kent, moving northeast at 15
mph.

HAZARD...Winds up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Kent, Madawaska, Van Buren, Frenchville, New Canada, Lille,
Cross Lake, Grand Isle, Sinclair, Daigle and Saint Agatha.

This includes US Highway 1 between Grand Isle and Frenchville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4736 6823 4734 6821 4733 6816 4731 6815
      4722 6800 4710 6843 4726 6856 4730 6849
      4730 6847 4728 6846 4728 6843 4729 6841
      4729 6838 4734 6838 4736 6836
TIME...MOT...LOC 1627Z 239DEG 14KT 4722 6840

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Clark
Special weather statement, Jul 7, 12:42 PM EDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Caribou ME
1242 PM EDT Fri Jul 7 2023

MEZ004-005-071730-
Northern Piscataquis ME-Northern Penobscot ME-
1242 PM EDT Fri Jul 7 2023

...A strong thunderstorm will impact portions of east central
Piscataquis and north central Penobscot Counties through 130 PM
EDT...

At 1242 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mount Katahdin, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mount Katahdin, Katahdin Woods and Waters National Monument, Baxter
State Park and Katahdin Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4584 6902 4601 6908 4613 6865 4587 6856
TIME...MOT...LOC 1642Z 255DEG 12KT 4595 6896

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Clark
Special weather statement, Jul 7, 12:59 PM EDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Caribou ME
1259 PM EDT Fri Jul 7 2023

MEZ001-002-004-071745-
Northern Piscataquis ME-Northeast Aroostook ME-
Northwest Aroostook ME-
1259 PM EDT Fri Jul 7 2023

...A strong thunderstorm will impact portions of northeastern
Piscataquis and central Aroostook Counties through 145 PM EDT...

At 1258 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Churchill Dam, or 22 miles east of Clayton Lake, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Big Machias Lake, Russel Crossing and Garfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4637 6914 4652 6931 4686 6883 4661 6851
TIME...MOT...LOC 1658Z 234DEG 23KT 4650 6908

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Clark
Special weather statement, Jul 7, 3:01 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Caribou ME
301 PM EDT Fri Jul 7 2023

MEZ004-005-071945-
Northern Piscataquis ME-Northern Penobscot ME-
301 PM EDT Fri Jul 7 2023

...A strong thunderstorm will impact portions of northeastern
Piscataquis and north central Penobscot Counties through 345 PM
EDT...

At 301 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mount Katahdin, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mount Katahdin, Katahdin Woods and Waters National Monument, Baxter
State Park and Grand Lake Matagamon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4589 6893 4597 6897 4620 6877 4598 6857
TIME...MOT...LOC 1901Z 252DEG 22KT 4596 6888

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

AStrauser
Special weather statement, Jul 7, 3:12 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Caribou ME
312 PM EDT Fri Jul 7 2023

MEZ001-004-072000-
Northern Piscataquis ME-Northwest Aroostook ME-
312 PM EDT Fri Jul 7 2023

...A strong thunderstorm will impact portions of north central
Piscataquis County through 400 PM EDT...

At 312 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Churchill Dam, or 9 miles south of Clayton Lake, moving
east at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Churchill Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4638 6953 4651 6958 4667 6915 4642 6909
TIME...MOT...LOC 1912Z 256DEG 29KT 4648 6945

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

AStrauser
Special weather statement, Jul 7, 3:40 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Caribou ME
340 PM EDT Fri Jul 7 2023

MEZ002-072000-
Northeast Aroostook ME-
340 PM EDT Fri Jul 7 2023

...A strong thunderstorm will impact portions of northeastern
Aroostook County through 400 PM EDT...

At 340 PM EDT, Doppler radar was tracking a strong thunderstorm near
Limestone, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Caribou, Fort Fairfield, Limestone, Loring, Caswell and Hamlin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4707 6779 4684 6779 4680 6793 4705 6791
      4709 6783
TIME...MOT...LOC 1940Z 238DEG 23KT 4696 6779

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Clark

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 12:07 AM EDTDense Fog AdvisoryCARHancock, Washington9 hr
Jul 7, 8:59 AM EDTFlood WatchCARAroostook, Penobscot, Piscataquis, Somerset12 hr
Jul 7, 12:27 PM EDTSpecial Weather StatementCAR48 min
Jul 7, 12:42 PM EDTSpecial Weather StatementCARPiscataquis48 min
Jul 7, 12:46 PM EDTAreal Flood AdvisoryCARAroostook119 min
Jul 7, 12:59 PM EDTSpecial Weather StatementCARAroostook46 min
Jul 7, 1:06 PM EDTFlash Flood WarningCARAroostook2 hr
Jul 7, 1:07 PM EDTSevere Thunderstorm WarningCARAroostook, Piscataquis38 min
Jul 7, 1:38 PM EDTAreal Flood AdvisoryCARPiscataquis71 min
Jul 7, 1:46 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot44 min
Jul 7, 2:22 PM EDTSevere Thunderstorm WarningCARAroostook38 min
Jul 7, 2:59 PM EDTSevere Thunderstorm WarningCARAroostook22 min
Jul 7, 3:01 PM EDTSpecial Weather StatementCARPiscataquis44 min
Jul 7, 3:09 PM EDTAreal Flood AdvisoryCARPiscataquis, Somerset83 min
Jul 7, 3:12 PM EDTSpecial Weather StatementCAR48 min
Jul 7, 3:25 PM EDTSevere Thunderstorm WarningCARPenobscot26 min
Jul 7, 3:40 PM EDTSpecial Weather StatementCAR20 min
Jul 7, 3:44 PM EDTAreal Flood AdvisoryCARAroostook48 min
Jul 7, 3:50 PM EDTSpecial Weather StatementCARPiscataquis40 min
Jul 7, 4:17 PM EDTSpecial Weather StatementCARSomerset28 min
Jul 7, 4:40 PM EDTSpecial Weather StatementCAR50 min
Jul 7, 4:59 PM EDTSpecial Weather StatementCARAroostook46 min
Jul 7, 5:00 PM EDTAreal Flood AdvisoryCARPenobscot, Piscataquis2 hr
Jul 7, 5:29 PM EDTSpecial Weather StatementCAR46 min
Jul 7, 5:34 PM EDTAreal Flood AdvisoryCARAroostook, Penobscot2 hr

Nearby

Severe Thunderstorm Warnings in Maine, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.